# SDR IPXA2023102667660

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270821000
- Part serial: NSN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS Z200-FLOOR PANEL 261DM CRACKED ALL THE WAY ACROSS NEAR MIDDLE OF FLOORBOARD. DOT 3-001 PANEL 261 DM TO BE INSTALL IN TASK CARD 531388-01-1-231. COMPLETED PER SREO A300-5320-40552-B
